# SDR SWAA2015061940931

- Difficulty date: May 1, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 60,486 hours, 48,220 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65C25204
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN TO AFT SPAR UPPER CHORD FWD DAMAGED AT RSS 233.  REPAIRED CHORD IAW EA.
